American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Moshe Marcus and Victor J. Mizel. Extension theorems for nonlinear disjointly additive functionals and operators on Lebesgue spaces, with applications. Bull. Amer. Math. Soc. 82 (1976) 115-117. MR 0402485.
Abstract, references, and article information   
View Article: PDF

[2] Richard M. Aron and Martin Schottenloher. Compact holomorphic mappings on Banach spaces and the approximation property. Bull. Amer. Math. Soc. 80 (1974) 1245-1249. MR 0355594.
Abstract, references, and article information   
View Article: PDF

[3] Barbara Faires. On Vitali-Hahn-Saks type theorems. Bull. Amer. Math. Soc. 80 (1974) 670-674. MR 0377509.
Abstract, references, and article information   
View Article: PDF

[4] R. B. Darst. The Vitali-Hahn-Saks and Nikodym theorems for additive functions. II. Bull. Amer. Math. Soc. 79 (1973) 758-760. MR 0316669.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia